Karapinar, ErdalMathematics2024-10-062024-10-0620122008-18982008-1901https://hdl.handle.net/20.500.14411/8524Given a certain type of operator on a partial metric space, new Ciric types, non-unique fixed point theorems, generalizing the related work of Ciric [On some maps with a non-unique fixed point,Publications de L'Institut Mathematique, 17 (1974), 52-58], are proved. (C) 2012 NGA. All rights reserved.eninfo:eu-repo/semantics/closedAccessPartial metric spacesFixed point theoremOrbital continuityCiric Types Nonunique Fixed Point Theorems on Partial Metric SpacesArticle527483WOS:00020912440000120